# SDR REXA2022040100552

- Difficulty date: March 23, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035301015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9, FS1015 TO 1051 REQUIRES SPLICE REPAIR PER CRJ 900 SRM 53-00-41 DUE TO CORROSION.	CA:REPAIRED IAW CRJ 900 SRM 53-00-41-201-001-A01.
